# SDR AALA202103269005

- Difficulty date: February 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 18,424 hours, 7,099 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON CENTER FITTING LOCATED AT STR 23L FROM FR66 TO FR 68 AT AFT GALLEY AREA. L= 1.36 INCHES, W= 0.347 INCHES, D= 0.076 INCHES. REPLACED CENTER FITTING LOCATED AT STR 23L FROM FR66 TO FR 68 AT AFT GALLEY AREA PER SRM 51-42-11-801, AND SRM 51-72-11-911-001.
